Corrigendum to “Observer-Based Adaptive Iterative Learning Control for a Class of Nonlinear Time Delay Systems with Input Saturation”
Jian-ming Wei,
Yun-an Hu and
Mei-mei Sun
Mathematical Problems in Engineering, 2015, vol. 2015, 1-5
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2015/294313.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2015/294313.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:294313
DOI: 10.1155/2015/294313
Access Statistics for this article
More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().